Mathematische Annalen

, Volume 284, Issue 1, pp 165–176

Affine coordinates for Teichmüller spaces

  • Mika Seppälä
  • Tuomas Sorvali
Article

DOI: 10.1007/BF01443512

Cite this article as:
Seppälä, M. & Sorvali, T. Math. Ann. (1989) 284: 165. doi:10.1007/BF01443512

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Mika Seppälä
    • 1
  • Tuomas Sorvali
    • 2
  1. 1.Department of MathematicsUniversity of HelsinkiHelsinkiFinland
  2. 2.Department of MathematicsUniversity of JoensuuJoensuuFinland

Personalised recommendations